# SDR COMA201001025003

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D389926WC98SN
- Condition: Shorted
- Location: Rt Bpsu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAP FAIL CAUTION DURING CLIMB-OUT OF PIT, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE FIELD.  REPLACED SHORTED CONNECTOR AT THE RIGHT BPSU.
